You answered a question for me on Galactorrhea. My Dr got back to me and said that my prolactin and TSH levels were normal. She has put me on a dose of Dostinext of 0.5mg every 3 days for a month. The tablets (I assume) are making me dopey, I have nosebleeds, dizziness and nausea. It's making working very difficult. She gave them to me as I was still having breast milk despite no longer breast feeding for the last 5 months and my periods were very irregular and my Dr said I wasn't ovulating. My milk, from what I can tell, has stopped, and I have another 6 tablets to take, will the pills kickstart my ovulation? Should I use a barrier method of contraceptive whilst I'm taking them? My Dr said if I don't conceive in the next 2 months then to go back from more tests. Is this a reasonable time frame or should I expect it to take longer? My husband and I had been trying to conceive for a year before we went to our OB and she put me on the Dostinex. I'd appreciate any info you can give me?
You are correct that the pills can cause nausea and dizziness. If your milk has stopped, that should be a good sign. I think that two months is a reasonable amount of time to wait for your periods to regulate, I would be surprised if you were able to conceive SO quickly, but I guess one never knows! Once your cycles are regular, it will confirm that you are ovulating. I don't think you need to worry about birth control during the short interval on Dostinex.
If you were my patient, I would consider the next step to be ovulation predictors--I would have you start using them with your next menstrual period. I would then want to check a progesterone level for you on cycle day 21. If you don't start ovulating/regular cycles, I would consider using Femara for a cycle or two.
Hope this helps!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.